Guest lluvia Posted June 29, 2010 Share Posted June 29, 2010 hey guys, So I'm on day 5 of my switch to geodon. My pdoc has me taking 60 mg right now and since he is on vacation, I don't think I have the option of lowering the dose until he comes back (two weeks from now). From what I hear, the nausea usually goes away after a couple of weeks and I do plan to stick it out for at leas that long if not longer. However, is there anything that can be done in the meantime? I have spent most of the past two days feeling right on the edge of vomiting and I fear cars and buses because the motion just exacerbates the feeling. I have noticed that a little soda, like sprite or seven up along, with something light to eat like crackers or bread tends to lessen the nausea for a little while. I'm really surprised to be feeling this way all day long even though I take my geodon in the evening. Anyways, I'm feeling very yucky and was wondering how ya'll deal with this. Does anybody know if pepto bismol or Tums or anything like that would help? Thanks! --Lluvia Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.